# SDR QXEA2021122900571

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 33,810 hours, 36,127 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING STRIP IN FRONT OF FWD GALLEY DETACHED. REMOVED FROM SERVICE. RESECURED FLOOR LIGHTING STRIP AS REQUIRED NO FURTHER DEFECTS NOTED. RETURN TO SERVICE.
